# SDR SWAA2022112172617

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 5,086 hours, 2,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CAPTAIN SIDE FLASHLIGHT UNDER FLIGHT ATTENDANT JUMPSEAT WILL NOT TEST / [01] REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00 OPS CHECK GOOD
